Alert archive / New York / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 76, NWS New York, NY
NWS New York, NY issued this severe thunderstorm warning at Aug 22, 2019, 8:33 PM EDT for 5 counties in New York; Hudson County, New Jersey. It was in force for 42 min. 8 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 22, 2019, 8:33 PM EDT (00:33 UTC)
- Expired
- Aug 22, 2019, 9:15 PM EDT
- In force
- 42 min
- Issued by
- NWS New York, NY
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Hudson County, NJ, Kings County, NY, Nassau County, NY, New York County, NY, Queens County, NY, Richmond County, NY
The radar
The Philadelphia radar (KDIX), 89 km from the middle of the area, began a volume at 00:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 22, 8:35 PM EDT | MARINE TSTM WIND 52 | 1 Ene Bayonne, NJ | BAYONNE WXFLOW STATION...ELEVATION 34 FEET. |
| Aug 22, 8:39 PM EDT | TSTM WND GST 58 | Tribeca, NY | |
| Aug 22, 8:53 PM EDT | MARINE TSTM WIND 42 | Breezy Point, NY | |
| Aug 22, 9:08 PM EDT | MARINE TSTM WIND 44 | Nyc/Jfk Airport, NY | |
| Aug 22, 9:10 PM EDT | TSTM WND DMG | 1 N Wantagh, NY | TREE DOWN AT WANTAGH AVE AND BUNKER AVE |
| Aug 22, 9:13 PM EDT | TSTM WND DMG | Wantagh, NY | TREE DOWN ACROSS WANTAGH PARKWAY. |
| Aug 22, 9:13 PM EDT | TSTM WND GST 61 | Wantagh, NY | LARGES BRANCHES DOWN. |
| Aug 22, 9:25 PM EDT | TSTM WND DMG | Wantagh, NY | TREE DOWN ACROSS WANTAGH PARKWAY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 00:00Z, 0.6 hours before the alert went out and 91 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 355 J/kg
- Mixed-layer CIN
- -48 J/kg
- Mixed-layer LCL
- 1077 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 75 m²/s²
- 0-3 km storm-relative helicity
- 82 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.7
The text
As transmitted.
848
WUUS51 KOKX 230033
SVROKX
NJC017-NYC047-059-061-081-085-230115-
/O.NEW.KOKX.SV.W.0076.190823T0033Z-190823T0115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service New York NY
833 PM EDT Thu Aug 22 2019
The National Weather Service in Upton NY has issued a
* Severe Thunderstorm Warning for...
Hudson County in northeastern New Jersey...
Queens County in southeastern New York...
Richmond County in southeastern New York...
Kings County in southeastern New York...
New York (Manhattan) County in southeastern New York...
Southern Nassau County in southeastern New York...
* Until 915 PM EDT.
* At 832 PM EDT, a severe thunderstorm was located over Jersey City,
moving southeast at 35 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and power lines.
* This severe thunderstorm will be near...
Bensonhurst around 840 PM EDT.
Flatbush and Coney Island around 845 PM EDT.
Forest Hills and Canarsie around 850 PM EDT.
Jamaica and Kennedy Airport around 855 PM EDT.
Valley Stream and Rockaway Beach around 900 PM EDT.
Lynbrook and Woodmere around 905 PM EDT.
Long Beach and Oceanside around 910 PM EDT.
Lido Beach around 915 PM EDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4056 7424 4070 7411 4078 7411 4076 7410
4082 7402 4080 7399 4083 7396 4079 7389
4070 7343 4067 7342 4062 7342 4059 7344
4057 7376 4053 7393 4053 7394 4055 7396
4056 7392 4056 7401 4060 7404 4052 7413
TIME...MOT...LOC 0032Z 296DEG 30KT 4069 7405
HAIL...<.75IN
WIND...60MPH
$$2 follow-up statements
398
WWUS51 KOKX 230058
SVSOKX
Severe Weather Statement
National Weather Service New York NY
858 PM EDT Thu Aug 22 2019
NJC017-NYC061-085-230108-
/O.CAN.KOKX.SV.W.0076.000000T0000Z-190823T0115Z/
Hudson NJ-Richmond NY-New York (Manhattan) NY-
858 PM EDT Thu Aug 22 2019
...THE SEVERE THUNDERSTORM WARNING FOR HUDSON...RICHMOND AND NEW YORK
(MANHATTAN) COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 4055 7396 4056 7392 4056 7395 4079 7389
4070 7343 4062 7342 4059 7344 4057 7376
4053 7393
TIME...MOT...LOC 0058Z 296DEG 30KT 4059 7379
$$
NYC047-059-081-230115-
/O.CON.KOKX.SV.W.0076.000000T0000Z-190823T0115Z/
Queens NY-Kings NY-Nassau NY-
858 PM EDT Thu Aug 22 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM EDT
FOR QUEENS...KINGS AND SOUTHERN NASSAU COUNTIES...
At 858 PM EDT, a severe thunderstorm was located over Rockaway Beach,
moving southeast at 35 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and power lines.
This severe storm will be near...
Lynbrook and Atlantic Beach around 905 PM EDT.
Long Beach and Oceanside around 910 PM EDT.
Jones Beach and Lido Beach around 915 PM EDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4055 7396 4056 7392 4056 7395 4079 7389
4070 7343 4062 7342 4059 7344 4057 7376
4053 7393
TIME...MOT...LOC 0058Z 296DEG 30KT 4059 7379
HAIL...<.75IN
WIND...60MPH
$$146
WWUS51 KOKX 230114
SVSOKX
Severe Weather Statement
National Weather Service New York NY
914 PM EDT Thu Aug 22 2019
NYC047-059-081-230124-
/O.EXP.KOKX.SV.W.0076.000000T0000Z-190823T0115Z/
Queens NY-Kings NY-Nassau NY-
914 PM EDT Thu Aug 22 2019
...THE SEVERE THUNDERSTORM WARNING FOR QUEENS...KINGS AND SOUTHERN
NASSAU COUNTIES WILL EXPIRE AT 915 PM EDT...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire. However gusty
winds are still possible with this thunderstorm.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Upton NY.
LAT...LON 4055 7396 4056 7392 4056 7395 4079 7389
4070 7343 4062 7342 4059 7344 4057 7376
4053 7393
TIME...MOT...LOC 0114Z 296DEG 30KT 4054 7364
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 22, 8:06 PM EDT, 27 minutes earlier.
Area forecast discussion, Aug 22, 8:06 PM EDT, 27 minutes before
Area Forecast Discussion National Weather Service New York NY 806 PM EDT Thu Aug 22 2019 .SYNOPSIS... A cold front moves through the region tonight. High pressure then builds to the north Friday through this weekend, and across the Canadian maritimes early next week. Low pressure may pass south and east of the local area during the middle of next week, followed by a slow moving cold front late in the week. && .NEAR TERM /UNTIL 6 AM FRIDAY MORNING/... Showers and thunderstorms in association with an approaching cold front are moving through portions of the Lower Hudson Valley and northeast New Jersey as of 8 pm. These storms may be strong to possibly severe, especially in New Jersey into southern portions of New York City, where a Severe Thunderstorm Warning was issued until 845 pm. Also, some showers and isolated thunderstorms may develop out ahead of this boundary, so lesser chances for towards eastern areas, until this main area of showers moves east with the cold front. The cold front is expected to pass through overnight. Scattered showers and thunderstorms are expected to move through, and it appears that outside of the activity currently NW of the city, the better coverage will arrive towards midnight as lift is enhanced by a low level jet moving through the forecast area. This jet will also provide some wind shear to maintain a chance of strong wind gusts with some thunderstorms, but the overall threat of any severe wind gusts is low as CAPE will be diminishing by this point. Flash flooding would be a low threat given the forward speed of the storms. Rain chances then diminish towards daybreak. Heat index values so far within the advisory have been primarily below 95, and are expected to remain that way for the rest of the day. Have therefore cancelled the heat advisory. A moderate rip current risk remains into this evening along the ocean beaches. && .SHORT TERM /6 AM FRIDAY MORNING THROUGH FRIDAY NIGHT/... Morning showers are possible with an approaching upper level jet combining with lingering moisture. Although the right entrance region of this jet will be approaching us through the day, the drying and stable airmass building in behind the cold front will counteract this, so dry in the afternoon. Mid and upper level clouds probably linger however, and chances of a mostly clear sky improve towards the end of the day. Dewpoints will be in the 50s so it will feel much less humid than it has been, and high temperatures end up a few degrees below normal. Further clearing of the sky occurs Friday night with high pressure building in. Lows dropping into the 50s for the northern suburbs and Pine Barrens Region. There is a moderate rip current risk Friday along the ocean beaches. && .LONG TERM /SATURDAY THROUGH THURSDAY/... Latest NWP model suite showing good agreement across North America into early next week. By Tue, the global models deviate significantly off the east coast along with timing and amplitude differences with a trough/cutoff over south central Canada and into the Plains. A dry, cooler and less humid airmass prevails over the weekend with highs generally in the 70s, which is below normal for this time of year. As deep layered ridging builds from the west, a weak cutoff low develops over the Northeast. Not expecting any showers as a result of this with the lack of a cold pool aloft. However, as the associated sfc high builds to the north across SE Canada and increasing easterly flow will develop. This pattern is indicative of stratus development and possibly some light rain or drizzle Sun/Sun night. This feature lifts north and east on Mon, as another low off the Carolina approaches. The energy associated with this low is currently in the Bahamas and needs to be watched over the next several days for tropical development. Although both the GFS and EC track it well south and east of the local area mid next week, while the CMC shears it apart off the coast of Florida. Meanwhile, an upper level trough over the Plains gradually traverses east through Thu but as mentioned above there are timing and amplitude differences with this so the timing of the associated frontal system is uncertain. Temps will increase back to normal levels Wed and Thu with higher humidity levels as well due to a southerly flow. && .AVIATION /00Z FRIDAY THROUGH TUESDAY/... A cold front will move through late overnight into early Friday morning. Mainly VFR, with a chance of showers and thunderstorms through 06Z, moving east northeastward through the terminals. Brief MVFR conditions are possible with the storms. Winds are variable and generally light, less than 10 kt. Winds will become NW to N as the front moves into the terminals, and increase to around 10 kt. N to NW winds continue through Friday. NY Metro Enhanced Aviation Weather Support... Detailed information, including hourly TAF wind component forecasts, can be found at: http:/www.weather.gov/zny/n90 KJFK TAF Comments: Brief MVFR, possibly IFR, conditions are possible with thunderstorms 01Z to 03Z. Heavy rainfall and wind gusts to 35 kt are possible. No amendments are expected Friday. KLGA TAF Comments: Brief MVFR, possibly IFR, conditions are possible with thunderstorms 01Z to 03Z. Heavy rainfall and wind gusts to 35 kt are possible. No amendments are expected Friday. KEWR TAF Comments: Brief MVFR, possibly IFR, conditions are possible with thunderstorms 01Z to 03Z. Heavy rainfall and wind gusts to 35 kt are possible. No amendments are expected Friday. KTEB TAF Comments: Brief MVFR, possibly IFR, conditions are possible with thunderstorms 01Z to 03Z. Heavy rainfall and wind gusts to 35 kt are possible. No amendments are expected Friday. KHPN TAF Comments: Brief MVFR, possibly IFR, conditions are possible with thunderstorms 01Z to 03Z. Heavy rainfall and wind gusts to 35 kt are possible. No amendments are expected Friday. KISP TAF Comments: Brief MVFR conditions are possible with thunderstorms 02Z to 06Z. No amendments are expected Friday. .OUTLOOK FOR 00Z SATURDAY THROUGH TUESDAY... .Friday night-Saturday night...VFR. .Sunday...VFR. A slight chance of light rain in the afternoon. .Monday-Tuesday...VFR. MVFR possible with a chance of light rain late Monday night and Tuesday. Along coast, NE flow 10-15 kt with gusts 20 to 25 kt at times Sunday and Monday. && .MARINE... A SW flow of 10-15kt shifts offshore overnight as a cold front passes through. Seas expected to remain below 5 ft, and gusts below 25 kt through the night. An offshore flow of around 10 kt or less then maintains sub-advisory conditions on all waters Friday and Friday night. SCA conditions are expected to develop on the ocean Sun with wind gusts possibly continuing into Mon due to a strengthening easterly flow. Seas will likely remain elevated beyond Mon and possibly continue through Thu with a potential area of low pres off the Carolina coast track S and E of the waters during the middle of next week. && .HYDROLOGY... Scattered storms with locally heavy downpours will pose a risk for mainly minor urban and poor drainage flooding this afternoon and tonight. No hydrologic impacts then expected Friday into next week. && .EQUIPMENT... NYC NOAA Weather Radio Station KWO35 (162.55 MHz) remains off the air. && .OKX WATCHES/WARNINGS/ADVISORIES... CT...None. NY...None. NJ...None. MARINE...None. && SYNOPSIS...JC/24 NEAR TERM...JC SHORT TERM...JC LONG TERM...24 AVIATION...19 MARINE...JC/24 HYDROLOGY...JC/24 EQUIPMENT...
Hazardous weather outlook, Aug 22, 3:22 AM EDT, 17 hours 11 minutes before
Hazardous Weather Outlook National Weather Service New York NY 322 AM EDT Thu Aug 22 2019 CTZ005>012-NJZ002-004-103-NYZ067>071-078>081-230900- Northern Fairfield-Northern New Haven-Northern Middlesex- Northern New London-Southern Fairfield-Southern New Haven- Southern Middlesex-Southern New London-Western Passaic- Eastern Passaic-Western Bergen-Orange-Putnam-Rockland- Northern Westchester-Southern Westchester-Northwestern Suffolk- Northeastern Suffolk-Southwestern Suffolk-Southeastern Suffolk- 322 AM EDT Thu Aug 22 2019 This Hazardous Weather Outlook is for southern Connecticut, northeast New Jersey and southeast New York. .DAY ONE...Today and tonight. The Storm Prediction Center has placed the area in a Marginal Risk for severe weather this afternoon and evening. The primary threat is damaging winds in the strongest storms. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. NJZ006-104>108-NYZ072>075-176>179-230900- Hudson-Eastern Bergen-Western Essex-Eastern Essex-Western Union- Eastern Union-New York (Manhattan)-Bronx-Richmond (Staten Island)- Kings (Brooklyn)-Northern Queens-Northern Nassau-Southern Queens- Southern Nassau- 322 AM EDT Thu Aug 22 2019 ...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for northeast New Jersey and southeast New York. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Heat Advisory. The Storm Prediction Center has placed the area in a Marginal Risk for severe weather this afternoon and evening. The primary threat is damaging winds in the strongest storms. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. ANZ330-335-338-340-345-350-353-355-230900- Long Island Sound East of New Haven CT/Port Jefferson NY- Long Island Sound West of New Haven CT/Port Jefferson NY- New York Harbor-Peconic and Gardiners Bays- South Shore Bays from Jones Inlet through Shinnecock Bay- Moriches Inlet NY to Montauk Point NY out 20 nm- Fire Island Inlet NY to Moriches Inlet NY out 20 nm- Sandy Hook NJ to Fire Island Inlet NY out 20 nm- 322 AM EDT Thu Aug 22 2019 This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...Today and tonight. The Storm Prediction Center has placed the area in a Marginal Risk for severe weather this afternoon and evening. The primary threat is gusty winds in the strongest storms. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed.
In the hours before
Special weather statement, Aug 22, 3:45 PM EDT, 4 hours 48 minutes before
Special Weather Statement
National Weather Service New York NY
345 PM EDT Thu Aug 22 2019
CTZ005-006-NJZ002-004-103-104-NYZ067>070-222030-
Northern Fairfield-Northern New Haven-Western Bergen-Western
Passaic-Eastern Bergen-Eastern Passaic-Putnam-Rockland-Northern
Westchester-Orange-
345 PM EDT Thu Aug 22 2019
...A LINE OF SHOWERS WILL AFFECT CENTRAL FAIRFIELD...WEST CENTRAL NEW
HAVEN...PASSAIC...NORTHERN BERGEN...WESTCHESTER...SOUTHEASTERN
ORANGE...PUTNAM AND ROCKLAND COUNTIES...
At 343 PM EDT, radar indicated showers were located along a line
extending from near Fishkill to near West Point to near Franklin.
Movement was east at 30 mph.
Winds in excess of 30 mph are possible with these showers. In
addition, brief, heavy rain is occurring with these showers.
Locations impacted include...
Danbury, New City, Paramus, West Milford, Ossining, Ridgewood,
Peekskill, Southbury, Monsey, Nanuet, Ramsey, Ringwood, Haverstraw,
Tarrytown and Pompton Lakes.
LAT...LON 4161 7348 4149 7344 4151 7339 4147 7331
4149 7333 4151 7332 4151 7320 4125 7336
4121 7350 4093 7406 4102 7443 4105 7445
4104 7450 4109 7450 4121 7437 4135 7405
4145 7399 4149 7393 4153 7353 4161 7352
TIME...MOT...LOC 1943Z 281DEG 27KT 4156 7385 4135 7398 4110 7451
JPSpecial weather statement, Aug 22, 4:30 PM EDT, 4 hours 3 minutes before
Special Weather Statement
National Weather Service New York NY
430 PM EDT Thu Aug 22 2019
CTZ005-009-010-NJZ103-104-NYZ069>071-222115-
Northern Fairfield-Southern Fairfield-Southern New Haven-Western
Bergen-Eastern Bergen-Rockland-Southern Westchester-Northern
Westchester-
430 PM EDT Thu Aug 22 2019
...A LINE OF SHOWERS WILL AFFECT SOUTHERN FAIRFIELD...SOUTH CENTRAL
NEW HAVEN...CENTRAL BERGEN...WESTCHESTER AND ROCKLAND COUNTIES...
At 427 PM EDT, radar indicated showers were located along a line
extending from near Bedford to Upper Nyack to near Ramsey. Movement
was east at 30 mph.
Winds of 30 to 40 mph are possible with these showers.
Additionally, briefly heavy rain and an isolated thunderstorm is
possible.
Locations impacted include...
Yonkers, Bridgeport, Stamford, Norwalk, New Rochelle, White Plains,
Milford, Shelton, Port Chester, Ossining, Ridgewood, New Canaan,
Nanuet, Rye and Tarrytown.
LAT...LON 4112 7398 4130 7367 4125 7288 4124 7290
4125 7293 4119 7300 4120 7305 4117 7310
4114 7310 4116 7317 4110 7325 4112 7330
4110 7333 4105 7338 4098 7364 4088 7374
4099 7424 4101 7427
TIME...MOT...LOC 2027Z 280DEG 28KT 4125 7367 4111 7391 4103 7414
JPSpecial weather statement, Aug 22, 5:29 PM EDT, 3 hours 4 minutes before
Special Weather Statement
National Weather Service New York NY
529 PM EDT Thu Aug 22 2019
NYZ078-080-177-222230-
Southwest Suffolk-Northwest Suffolk-Northern Nassau-
529 PM EDT Thu Aug 22 2019
...A LINE OF SHOWERS WILL AFFECT WESTERN SUFFOLK AND NORTHEASTERN
NASSAU COUNTIES...
At 529 PM EDT, radar indicated showers were located along a line
extending from near Darien to near Bayville to Oyster Bay. Movement
was southeast at 20 mph.
Winds in excess of 30 to 40 mph are possible with these showers.
Locations impacted include...
Islip, Brentwood, Commack, Huntington Station, Centereach, Deer Park,
Hauppauge, Ronkonkoma, Huntington, Stony Brook, Port Jefferson,
Northport, Oyster Bay, Dix Hills and Smithtown.
LAT...LON 4089 7362 4092 7360 4093 7352 4096 7349
4094 7342 4097 7340 4094 7334 4095 7329
4092 7322 4093 7317 4098 7316 4098 7302
4081 7310 4070 7319 4070 7320 4069 7322
TIME...MOT...LOC 2129Z 295DEG 17KT 4101 7344 4093 7349 4086 7354Special weather statement, Aug 22, 7:46 PM EDT, 47 minutes before
Special Weather Statement
National Weather Service New York NY
746 PM EDT Thu Aug 22 2019
NJZ002-004-006-103>108-NYZ069-230045-
Hudson-Eastern Union-Eastern Essex-Western Bergen-Western
Passaic-Western Union-Western Essex-Eastern Bergen-Eastern
Passaic-Rockland-
746 PM EDT Thu Aug 22 2019
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT HUDSON...PASSAIC...
NORTHERN UNION...BERGEN...ESSEX AND ROCKLAND COUNTIES...
At 745 PM EDT, radar indicated strong thunderstorms were located
along a line extending from Green Pond to near Morris Plains to near
Peapack And Gladstone. Movement was east at 30 mph.
Wind gusts up to 50 mph are possible with these storms.
Locations impacted include...
Newark, Paterson, Passaic, Wayne, Bloomfield, Hackensack, New City,
Orange, Bergenfield, Paramus, West Milford, Ridgewood, Summit,
Lyndhurst and Millburn.
Heavy rainfall is also occurring with these storms, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 4068 7445 4076 7436 4077 7436 4079 7437
4086 7432 4090 7433 4089 7428 4091 7427
4100 7430 4102 7443 4105 7445 4104 7450
4109 7450 4115 7425 4114 7423 4123 7395
4120 7393 4095 7391 4069 7412 4065 7445
TIME...MOT...LOC 2345Z 255DEG 24KT 4102 7449 4083 7454 4069 7468The office that day
Everything else NWS New York, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 22, 8:43 PM EDT | Special Marine Warning | OKX | 62 min | |
| Aug 22, 8:55 PM EDT | Special Marine Warning | OKX | 37 min | |
| Aug 22, 8:55 PM EDT | Special Weather Statement | OKX | Nassau | 65 min |
| Aug 22, 9:13 PM EDT | Special Weather Statement | OKX | Nassau | 62 min |
| Aug 22, 9:19 PM EDT | Special Weather Statement | OKX | Nassau | 56 min |
| Aug 22, 9:23 PM EDT | Special Marine Warning | OKX | 67 min | |
| Aug 22, 9:25 PM EDT | Severe Thunderstorm Warning | OKX | Nassau, Suffolk | 46 min |
| Aug 22, 9:36 PM EDT | Special Marine Warning | OKX | 54 min | |
| Aug 22, 9:55 PM EDT | Severe Thunderstorm Warning | OKX | Suffolk | 65 min |
| Aug 22, 10:15 PM EDT | Areal Flood Advisory | OKX | Suffolk | 2 hr |
| Aug 22, 10:15 PM EDT | Special Marine Warning | OKX | 60 min | |
| Aug 22, 10:30 PM EDT | Special Marine Warning | OKX | 90 min | |
| Aug 22, 10:45 PM EDT | Severe Thunderstorm Warning | OKX | Suffolk | 48 min |
| Aug 22, 10:58 PM EDT | Special Marine Warning | OKX | 62 min | |
| Aug 22, 11:08 PM EDT | Special Marine Warning | OKX | 37 min | |
| Aug 22, 11:13 PM EDT | Special Marine Warning | OKX | 62 min | |
| Aug 22, 11:38 PM EDT | Special Marine Warning | OKX | 55 min | |
| Aug 22, 11:44 PM EDT | Special Marine Warning | OKX | 48 min | |
| Aug 23, 12:04 AM EDT | Special Marine Warning | OKX | 29 min |
Nearby
Severe Thunderstorm Warnings in New York, 2019Severe Thunderstorm Warnings in New Jersey, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.